# SDR YENA2023101701257

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 63,942 hours, 22,623 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FWD AND AFT FRAME SEGMENTS (1) OF THE EMERGENCY EXIT HATCH 843 L= 0.171 INCH APPROX; REF AEROMAN WO 2023 278/1 NR 2023-563511 REMOVED AND REPLACED FRAME SEGMENTS OF THE EMERGENCY EXIT DOOR 843 FOLLOWING INSTRUCTIONS OF TASK CARD A320-52-1144-02 EC NO A320-52-1144.
